# SDR USAA2012011200010

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 36,339 hours, 16,203 cycles
- System (JASC): 2565 · Escape Slide
- Part: Ball Lock
- Condition: Obstructed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW OVERHAULED SLIDE ARRIVED FROM VENDOR WITH ENCLOSURE BALL LOCKS PAINTED OVER RENDERING SLIDE UNSERVICEABLE.  MAINTENANCE ACCOMPLISHED E/O #2508Y025 PAINT REMOVAL FROM THE OVERWING SLIDE ENCLOSURE BALL LOCKS MAKING SLIDE SERVICEABLE AGAIN.
